MAUDE Adverse Event Report: NATUS MANUFACTURING LIMITED MR ARRAY D/C ELECTRODE 27 LEAD W/1.5M EXT

NATUS MANUFACTURING LIMITED MR ARRAY D/C ELECTRODE 27 LEAD W/1.5M EXT
Model Number MRARR27-59
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint#(b)(4).(b)(4) grass mr conditional eeg electrodes risk analysis spreadsheet (ras).Hazard 15.2 - electromagnetic energy cause: electrode with build-in leadwire attached patient in an mr environment may heat due to rf energy.Effect (harm): mr environment - second degree burns, third degree burns.Blunt trauma, penetrating trauma, crush injury.Residual risk: moderate the hazards identified have been evaluated and found to be in compliance with a known standard.As noted in qms-000018, hazards that have been evaluated and found to be in compliance with known standards can be presumed to be consistent with an acceptable level of risk, yielding an acceptable risk / benefit to the patient or user.Risk outweighed by benefit of use of device.The customer provided pictures and advised that the affected part was discarded and will not be returned for evaluation.Further investigation to be carried out.
 
Event or Problem Description
Mrarr27-59 (mr array d/c electrode 27 lead w/1.5m ext) - a patient was burned by one of the mr electrodes (of a 27-array).They were using this particular electrode as an ekg on the patient's shoulder and it burned the patient.It was confirmed that the patient did not experience any other burns from any other electrodes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report ref natus complaint#(b)(4) the customer returned the completed questionnaire.They noted the event was not considered a serious injury, standard wound care procedure was initiated.The patient did not develope an infection and did not require further hospitalization.The procedure that was being conducted on the patient at the time was an mri scan.Two electrodes from the mr array were applied to the patient's shoulders to capture ekg.Nuprep and conductive gel (ten20) was used.Mri safe portion of electrodes remained in place during the mri scan.Patient information was provided and added to sections a2, a3a, a4, a5, a6.Further investigation to be carried out.
 
Additional Manufacturer Narrative
Follow up report 002 ref natus complaint#10697887 from further correspondence with customer post complaint, location of burn is on patient shoulder.The placement of the electrode on the shoulder is not indicated in ifu.All other electrodes from this array were placed on scalp and no issues were noted.It is unclear which transmit coil was used in this procedure.If the incorrect transmit coil was used for this procedure with mr electrode while not position on scalp this could have increased the risk of patient injury.This configuration has not been tested and is not indicated for use.Information for this complaint was reviewed with mri accredited test house "med institute", based on the available information, root cause determination could not be defined.The test house highlighted that there is a risk of elevated temperatures that were identified during verification testing that were not documented as warnings in ifu.This particular use error is when electrodes are attached to patient's scalp and the connector is also touching patient's skin or coil/mri equipment.In conclusion, without the array from the complaint being returned and from information provided by customer, we are unable to define confirm complaint failure mode and root cause.This product line has been on the market over 12 months and no other complaint has been received relating to burns.Capa005947 was setup to address potential gaps in ifu content as highlighted by test house.Request sent to manufacturer daehan for dhr.It was noted when reviewing the device history record (dhr) and production documentation associated with this lot, no anomalies or deviations were identified during the manufacturing process.Product examination: customer stated that they don't have the array that was used on the patient, when notified of the incident it had already been removed and disposed of.Impact to other product(s) : this product line has been on the market over 12 months and no other complaint has been received relating to burns.Investigation summary: the dhr review did not show any anomalies for the complaint including a review of all applicable measurements, the defect item was not returned and no complaints for this issue have been received in the 12-month period.
 
Event or Problem Description

Brand Name
MR ARRAY D/C ELECTRODE 27 LEAD W/1.5M EXT
Common Device Name
MR ARRAY D/C ELECTRODE 27 LEAD W/1.5M EXT
Manufacturer (Section D)
NATUS MANUFACTURING LIMITED
ida business park
gort
co.galway, H91PD 92
EI  H91PD92
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
co. galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
ida business park
gort
co. galway, H91PD-92
EI   H91PD92
MDR Report Key24474681
Report Number3005581270-2026-00001
Device Sequence Number13327570
Product Code GXY
UDI-Device Identifier00382830051255
UDI-Public00382830051255
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMRARR27-59
Device Catalogue NumberMRARR27-59
Device Lot Number250115-S03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/24/2026
04/29/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 YR
Patient SexMale
Patient Weight21 KG
Patient EthnicityNon Hispanic
Patient RaceWhite